International Journal of Academic Research and Development

International Journal of Academic Research and Development


International Journal of Academic Research and Development
International Journal of Academic Research and Development
Vol. 2, Issue 3 (2017)

On a conjecture on linear systems


Anudeep Nain

In a remark to Green’s conjecture, Paranjape and Ramanan analysed the vector bundle E which is the pullback by the canonical map of the universal quotient bundle TPg−1(−1) on Pg−1 and stated a more general conjecture and proved it for the curves with Clifford Index 1 (trigonal and plane quintics). In this paper, we state the conjecture for general linear systems and obtain results for the case of hyper-elliptic curves.
Download  |  Pages : 299-314
How to cite this article:
Anudeep Nain. On a conjecture on linear systems. International Journal of Academic Research and Development, Volume 2, Issue 3, 2017, Pages 299-314
International Journal of Academic Research and Development International Journal of Academic Research and Development